JournalscmhVol. 81, No. 1pp. 191–219

Topological groups of Kac--Moody type, right-angled twinnings and their lattices

  • Bertrand Rémy

    Université Claude Bernard Lyon 1, Villeurbanne, France
  • Mark Ronan

    University of Illinois at Chicago, United States
Topological groups of Kac--Moody type, right-angled twinnings and their lattices cover
Download PDF

Abstract

We construct new groups satisfying the combinatorial axioms of twin root data, by amalgamating spherical parabolic subgroups. The corresponding buildings have right-angled Coxeter groups as Weyl groups. The possibility of mixing several ground fields, not available for Kac--Moody groups, leads to strong non-linearity properties for the groups and some of their subgroups. We also discuss a completion procedure for groups with twin root data which is the starting point for defining a large family of topologically simple groups.

Cite this article

Bertrand Rémy, Mark Ronan, Topological groups of Kac--Moody type, right-angled twinnings and their lattices. Comment. Math. Helv. 81 (2006), no. 1, pp. 191–219

DOI 10.4171/CMH/49